MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-GUARD 1ML TB SAFETY SYRINGE W/FIXED NEEDLE 25G*1

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-GUARD 1ML TB SAFETY SYRINGE W/FIXED NEEDLE 25G*1
Model Number 200034SG
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 05/28/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported: needle disconnected from the syringe prior to withdrawing vaccine from the vial.The device used is a 1 ml tb safety syringe with fixed needle, 25g x 1".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "lot number and udi (d4)" provided in the initial mdr 3014312726-2024-00239.The previously reported lot number and udi was incorrect.The correct lot number is 01107024 and udi is (b)(4).

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-GUARD 1ML TB SAFETY SYRINGE W/FIXED NEEDLE 25G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.,
no 658 gaochao road 201803
shanghai, 20180 3
CH   201803
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035584
Report Number3014312726-2024-00239
Device Sequence Number8778771
Product Code MEG
UDI-Device Identifier00818392011845
UDI-Public(01)00818392011845(10)01107024(17)10072026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Model Number200034SG
Device Lot Number01107024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown